American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Lukáš Vokřínek. Constructing homotopy equivalences of chain complexes of free $\mathbb{Z} G$-modules. Contemporary Mathematics 617 (2014) 279-296.
Book volume table of contents   
View Article: PDF

[2] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[3] Deke Zhao. Skew categories, smash product categories and quasi-Koszul categories. Proc. Amer. Math. Soc. 139 (2011) 2657-2662. MR 2801604.
Abstract, references, and article information   
View Article: PDF

[4] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[5] Hvedri Inassaridze and Emzar Khmaladze. Hopf formulas for equivariant integral homology of groups. Proc. Amer. Math. Soc. 138 (2010) 3037-3046. MR 2653928.
Abstract, references, and article information   
View Article: PDF

[6] Changjian Fu and Bernhard Keller. On cluster algebras with coefficients and 2-Calabi-Yau categories. Trans. Amer. Math. Soc. 362 (2010) 859-895. MR 2551509.
Abstract, references, and article information   
View Article: PDF

[7] Amnon Yekutieli and James J. Zhang. Rigid complexes via DG algebras. Trans. Amer. Math. Soc. 360 (2008) 3211-3248. MR 2379794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Bocci, G. Dalzotto, R. Notari and M. L. Spreafico. An iterative construction of Gorenstein ideals. Trans. Amer. Math. Soc. 357 (2005) 1417-1444. MR 2115371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joana Ventura. Homological algebra for the representation Green functor for abelian groups. Trans. Amer. Math. Soc. 357 (2005) 2253-2289. MR 2140440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mikhail Khovanov and Paul Seidel. Quivers, Floer cohomology, and braid group actions. J. Amer. Math. Soc. 15 (2002) 203-271. MR 1862802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. L. Green, Ø. Solberg and D. Zacharia. Minimal projective resolutions. Trans. Amer. Math. Soc. 353 (2001) 2915-2939. MR 1828479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kaushal Ajitabh. Existence of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 128 (2000) 2843-2849. MR 1664293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shou-Te Chang. Betti numbers of modules of essentially monomial type. Proc. Amer. Math. Soc. 128 (2000) 1917-1926. MR 1653433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. Ajitabh and M. Van den Bergh. Presentation of critical modules of GK-dimension 2 over elliptic algebras. Proc. Amer. Math. Soc. 127 (1999) 1633-1639. MR 1485455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Michele Intermont. An equivariant smash spectral sequence and an unstable box product. Trans. Amer. Math. Soc. 351 (1999) 2763-2775. MR 1621753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David A. Blanc. Operations on resolutions and the reverse Adams spectral sequence . Trans. Amer. Math. Soc. 342 (1994) 197-213. MR 1132432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Luciano Lomonaco. A phenomenon of reciprocity in the universal Steenrod algebra . Trans. Amer. Math. Soc. 330 (1992) 813-821. MR 1044963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[19] Richard M. Hain. On the indecomposable elements of the bar construction . Proc. Amer. Math. Soc. 98 (1986) 312-316. MR 854039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. H. Van Osdol. Erratum to: ``Relative Barr-Rinehart and cotriple cohomology groups are isomorphic' . Proc. Amer. Math. Soc. 92 (1984) 618. MR 760955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. H. Van Osdol. Relative Barr-Rinehart and cotriple cohomology groups are isomorphic . Proc. Amer. Math. Soc. 90 (1984) 40-42. MR 722411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. Gerstenhaber and S. D. Schack. On the deformation of algebra morphisms and diagrams . Trans. Amer. Math. Soc. 279 (1983) 1-50. MR 704600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Stefan Waner. A generalization of the cohomology of groups . Proc. Amer. Math. Soc. 85 (1982) 469-474. MR 656126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Eisenbud. Homological algebra on a complete intersection, with an application to group representations . Trans. Amer. Math. Soc. 260 (1980) 35-64. MR 570778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William M. Singer. Iterated loop functors and the homology of the Steenrod algebra. Bull. Amer. Math. Soc. 82 (1976) 290-292. MR 0397723.
Abstract, references, and article information   
View Article: PDF

[26] Dana May Latch. A uniqueness theorem for homology in $\cal C$at, the category of small categories. Bull. Amer. Math. Soc. 81 (1975) 449-452. MR 0382402.
Abstract, references, and article information   
View Article: PDF

[27] Barbara L. Osofsky. The subscript of $\aleph _n$ ,projective dimension, and the vanishing of ${\lim\limits_\leftarrow}^{(n)}$. Bull. Amer. Math. Soc. 80 (1974) 8-26. MR 0330226.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 27 of 27 found      Go to page: 1